# SDR ERAA079869

- Difficulty date: May 2, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,157 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715H
- Part serial: 26562
- Condition: Worn
- Location: Engine
- Part time: 11,833 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES NR TO BLEED OFF AFTER BEEPED TO 100 PERCENT.  COVERED BY SEVERE PREMATURE WEAR.  EVIDENCE OF TORSIONAL RESONANCE CONDITION BETWEEN PTG DRIVE & GEAR BOX DRIVE.  WATER / RUST ON SEVERAL PARTS.  SPEEDER SPRING & 2D CAM LEVER. ACTION TAKEN:  SET PTG TORSIONAL DRIVE FILTER SHIMS TO HIGH LIMIT.  AVOID GREASE CONTAMINATION OF DRIVE SPLINES,   REPLACED WORN PARTS, CLEANED, REASSEMBLED & RECALIBRATED GOVERNOR.
